EconPapers    
Economics at your fingertips  
 

Steady-state Analysis of the GI/M/1 Queue with Multiple Vacations and Set-up Time

Guohui Zhao, Xinxin Du, Naishuo Tian, Xiaohua Zhao and Dongmei Zhao

Modern Applied Science, 2008, vol. 2, issue 5, 157

Abstract: In this paper, we consider a GI/M/1 queueing model with multiple vacations and set-up time. We derive the distribution and the stochastic decomposition of the steady-state queue length, meanwhile, we get the waiting time distributions.

Date: 2008
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/mas/article/download/2246/2096 (application/pdf)
https://ccsenet.org/journal/index.php/mas/article/view/2246 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:masjnl:v:2:y:2008:i:5:p:157

Access Statistics for this article

More articles in Modern Applied Science from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:masjnl:v:2:y:2008:i:5:p:157